# SDR ASOA200801307

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 25,698 hours, 22,668 cycles
- System (JASC): 5240 · Service Doors
- Part: Tab
- Condition: Defective
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR BY USING OUTSIDE RELEASE HANDLE (TAB NOT RELEASING HANDLE).
